MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 1001 to 1020 of 1835

1001
CYCLOTOMIC UNITS IN FUNCTION FIELDS

Bae, Sung-Hanresearcher; Yin, Linsheng, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.137, no.2, pp.401 - 408, 2009

1002
Ghost matrices and a characterization of symmetric Sobolev bilinear forms

Kwon, Kil Hyunresearcher; Littlejohn, Lance L.; Yoon, G. J., LINEAR ALGEBRA AND ITS APPLICATIONS, v.431, no.1-2, pp.104 - 119, 2009-07

1003
BILINEAR LOCAL SMOOTHING ESTIMATE FOR AIRY EQUATION

Kwon, Soonsikresearcher; Roy, Tristan, DIFFERENTIAL AND INTEGRAL EQUATIONS, v.25, no.1-2, pp.75 - 83, 2012

1004
CoReHA: conductivity reconstructor using harmonic algorithms for magnetic resonance electrical impedance tomography (MREIT)

Jeon Ki wan; Lee Chang-Ockresearcher; Kim Hyung Joong; Woo Eung Je; Seo Jin Keun, 의공학회지, v.30, no.4, pp.279 - 287, 2009-09

1005
Cryptanalysis of the GGH cryptosystem

Lee, M.S.; Hahn, Sang-Geunresearcher, MATHEMATICS IN COMPUTER SCIENCE, v.3, no.2, pp.201 - 208, 2010

1006
l-RANKS OF CLASS GROUPS OF FUNCTION FIELDS

Bae, Sung-Hanresearcher; Jung, Hwanyup, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.49, no.1, pp.49 - 67, 2012-01

1007
An analysis of a covolume method for the stationary navier-stokes equations

Kwak, Do Youngresearcher; Bayanjargal, D., INTERNATIONAL JOURNAL OF PURE AND APPLIED MATHEMATICS, v.52, no.3, pp.339 - 353, 2009

1008
Function fields of certain arithmetic curves and application

Koo, JaKyungresearcher; Shin, Dong Hwa, ACTA ARITHMETICA, v.141, no.4, pp.321 - 334, 2010

1009
AN ANALYSIS OF A BROKEN P(1)-NONCONFORMING FINITE ELEMENT METHOD FOR INTERFACE PROBLEMS

Kwak, Do Youngresearcher; Wee, Kye T.; Chang, Kwang S., SIAM JOURNAL ON NUMERICAL ANALYSIS, v.48, no.6, pp.2117 - 2134, 2010

1010
The kth default time distribution and basket default swap pricing

Choe, Geon Horesearcher; Jang, Hyun Jin, QUANTITATIVE FINANCE, v.11, pp.1793 - 1801, 2011

1011
The local Dirichlet process

Chung, Yeonseungresearcher; Dunson, David B., ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS, v.63, no.1, pp.59 - 80, 2011-02

1012
Generation of ray class fields by elliptic units

Jung, HY; Koo, JaKyungresearcher; Shin, DH, BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, v.41, pp.935 - 942, 2009-10

1013
A modularity criterion for Klein forms, with an application to modular forms of level 13

Eum, Ick-Sun; Koo, Ja-Kyungresearcher; Shin, Dong-Hwa, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.375, no.1, pp.28 - 41, 2011-03

1014
A REMARK ON THE HARD LEFSCHETZ THEOREM FOR KAHLER ORBIFOLDS

Wang, Z. Z.; Zaffran, Danresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.137, no.8, pp.2497 - 2501, 2009-08

1015
The square root Diffie-Hellman problem

Roh, Dong-Young; Hahn, Sang-Geunresearcher, DESIGNS CODES AND CRYPTOGRAPHY, v.62, no.2, pp.179 - 187, 2012-02

1016
Intersecting Convex Sets by Rays

Fulek, R; Holmsen, Andreas Fresearcher; Pach, J, DISCRETE & COMPUTATIONAL GEOMETRY, v.42, no.3, pp.343 - 358, 2009-10

1017
On nonnegatively curved 4-manifolds with discrete symmetry

Kim, Jin-Hongresearcher; Lee, HK; -researcher, ACTA MATHEMATICA HUNGARICA, v.125, no.3, pp.201 - 208, 2009-11

1018
Capacity optimal design of two-hop relay network

Cho, Hong-Il; Hwang, Gang-Ukresearcher, ELECTRONICS LETTERS, v.46, no.18, pp.1295 - 81, 2010-09

1019
GENERATORS OF FUNCTION FIELDS OF THE MODULAR CURVES X-1(5) AND X-1(6)

Kim, Chang Heon; Koo, JaKyungresearcher, MATHEMATICS OF COMPUTATION, v.79, no.270, pp.1047 - 1066, 2010-04

1020
Nonparametric Bayes Conditional Distribution Modeling With Variable Selection

Chung, Yeonseungresearcher; Dunson, David B., JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, v.104, no.488, pp.1646 - 1660, 2009-12

rss_1.0 rss_2.0 atom_1.0